Change search
ReferencesLink to record
Permanent link

Direct link
Doubly alternating Baxter permutations are Catalan
2000 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 217, no 03-jan, 157-166 p.Article in journal (Refereed) Published
Abstract [en]

The Baxter permutations who are alternating and whose inverse is also alternating are shown to be enumerated by the Catalan numbers. A bijection to complete binary trees is also given.

Place, publisher, year, edition, pages
2000. Vol. 217, no 03-jan, 157-166 p.
Keyword [en]
alternating permutation, Baxter permutation, Catalan number, essential set
URN: urn:nbn:se:kth:diva-19728ISI: 000086806600011OAI: diva2:338420
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Linusson, Svante
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link